# SDR ASAA2021031234292

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,253 hours, 8,427 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENGINE WOULD NOT LIGHT OFF ON RIGHT IGNITION ( 2 ATTEMPTS), STARTED WHEN LEFT IGNITION USED. GROUNDED - YES. FOLLOWED B737-900 FIM 74-21 TASK 807, CONFIRMED FAULT FOR R/H IGNITION, NO CLICK. REMOVED AND REPLACED R/H IGNITOR PLUG REF B737-900 AMM 74-21-02. OPS TEST GOOD. CLICK TEST GOOD FOR L/H AND R/H IGNITORS. STARTED #2 ENGINE ON R/H IGNITION, ENGINE STARTED GOOD.
